# SDR RAIA201404300001

- Difficulty date: April 30, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 29,748 hours, 26,199 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE DETECTOR FAIL ON EICAS,  DURING CRUISE.  RETURNED TO DEPARTURE.   MAINTENANCE REPLACED FIRE LOOP AND OPS CHECKED GOOD.
